International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development






ISSN Online: 2349-4182
ISSN Print: 2349-5979


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 2, Issue 4 (2015)

On the ternary quadratic diophantine equation 5(x2+y2)-2xy=20z2


M.A.Gopalan, T.Geetha, K.Hemalatha

The ternary homogeneous quadratic equation give by 5(x2+y2)-2xy=20z2 representing a cone is analyzed for its non-zero distinct integer solutions. A few interesting relations between the solutions and special polygonal and pyramided numbers are presented. Also, given a solution, formulas for generating a sequence of solutions based on the given solutions is presented.
Pages : 211-214 | 1137 Views | 343 Downloads
Please use another browser.